# SDR DALA2021100406050

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SHEAR TIE SURFACE AT AFT CARGO COMPARTMENT STA1373,BETWEEN S-37L AND S-36L. SHEAR TIE WAS REPLACED. (LP 1971362)
